Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2012  |  Volume : 44  |  Issue : 6  |  Page : 798--800

Lamotrigine induced DRESS syndrome

Kikkeri Narayanasetty Naveen1, Mysore Satyanarayana Ravindra2, Varadraj V Pai1, Vijetha Rai1, Sharatchandra B Athanikar1, Meravanige Girish3 
1 Department of Dermatology, Sri Dharmasthala Manjunatheshwara College of Medical Sciences and Hospital (SDMCMS and H), Sattur, Dharwad, Karnataka, India
2 Department of Paediatrics, Sri Dharmasthala Manjunatheshwara College of Medical Sciences and Hospital (SDMCMS and H), Sattur, Dharwad, Karnataka, India
3 Department of Pharmacology, Sri Dharmasthala Manjunatheshwara College of Medical Sciences and Hospital (SDMCMS and H), Sattur, Dharwad, Karnataka, India

Correspondence Address:
Kikkeri Narayanasetty Naveen
Department of Dermatology, Sri Dharmasthala Manjunatheshwara College of Medical Sciences and Hospital (SDMCMS and H), Sattur, Dharwad, Karnataka
India

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and life-threatening delayed drug hypersensitivity reaction characterized by skin eruption, fever, lymphadenopathies, and visceral involvement. Here, we are presenting a 12 year old boy, who developed rare but life threatening DRESS syndrome due to Lamotrigine. Early detection and treatment led to his rapid recovery. This case is presented to highlight the importance of early detection of rare fatal syndrome.


How to cite this article:
Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M. Lamotrigine induced DRESS syndrome.Indian J Pharmacol 2012;44:798-800


How to cite this URL:
Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M. Lamotrigine induced DRESS syndrome. Indian J Pharmacol [serial online] 2012 [cited 2021 Aug 4 ];44:798-800
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2012;volume=44;issue=6;spage=798;epage=800;aulast=Naveen;type=0